Alert archive / New Jersey / River Flood Warnings in 2011

River Flood Warning 20, NWS New York, NY

September 6, 2011Bergen County, New Jersey

NWS New York, NY issued this river flood warning at Sep 6, 2011, 9:03 PM EDT for Bergen County, New Jersey. It took effect at Sep 7, 2011, 4:17 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 6, 2011, 9:03 PM EDT (01:03 UTC)
In effect from
Sep 7, 2011, 4:17 PM EDT
Expired
Sep 7, 2011, 4:17 PM EDT
In force
Issued by
NWS New York, NY
Flood severity
Moderate

County Bergen County, NJ

The radar

The Brookhaven radar (KOKX), 102 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Saddle River at Lodi (LODN4). The gauge peaked at 7.28 ft at Sep 8, 2011, 12:00 PM EDT.

actionminormoderatemajor246809/0709/08
Action stage
5 ft
Minor stage
5.5 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01391500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WGUS41 KOKX 070103
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
903 PM EDT TUE SEP 6 2011

...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE 
SADDLE RIVER AT LODI...

HEAVY RAIN WILL CONTINUE TO FALL ACROSS NORTHEASTERN NJ THE NEXT TWO HOURS. THE RIVER
IS CURRENTLY RISING QUICKLY AND SOME MINOR FLOODING IS NOW OCCURRING...MODERATE FLOODING
IS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

NJC003-071303-
/O.NEW.KOKX.FL.W.0020.110907T0141Z-110908T0500Z/
/LODN4.2.ER.110907T0141Z.110907T0600Z.110907T1700Z.NO/
903 PM EDT TUE SEP 6 2011

THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A 

* FLOOD WARNING FOR THE SADDLE RIVER AT LODI
* FROM THIS EVENING UNTIL WEDNESDAY AT NOON
* AT 08 PM TUESDAY THE ESTIMATED STAGE WAS...5.5 FEET
* MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 6.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY 10 PM AND CONTINUE TO 
  RISE TO NEAR 7.9 FEET BY MIDNIGHT. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW EARLY AFTERNOON. 
* AT 8.0 FEET...FLOODING BEGINS ON MAIN STREET IN LODI.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 8.0 FEET ON JUL 14 1975.  

$$


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.


&&
2 follow-up statements
770 
WGUS81 KOKX 071310
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
910 AM EDT WED SEP 7 2011

...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE 
SADDLE RIVER AT LODI...

MINOR FLOODING CONTINUES ALONG THE SADDLE RIVER AT LODI FROM THE RECENT HEAVY RAINFALL.
THE RIVER HAS ALREADY CRESTED AND CONTINUES TO SLOWLY RECEDE. THE RIVER SHOULD FALL 
BELOW FLOOD STAGE BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.


&&

NJC003-080110-
/O.EXT.KOKX.FL.W.0020.000000T0000Z-110908T0222Z/
/LODN4.1.ER.110907T1228Z.110907T1230Z.110907T1422Z.NO/
910 AM EDT WED SEP 7 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE SADDLE RIVER AT LODI
* UNTIL THIS EVENING
* AT 08AM WEDNESDAY THE STAGE WAS 6.4 FEET
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST
* FLOOD STAGE IS 6.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 6.0 FEET...FLOODING OCCURS ON VREELAND STREET, MAIN STREET ACROSS FROM 
  MITCHELL STREET, AND AT THE PARK BETWEEN CHESTNUT STREET AND NORWOOD AVENUE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON MAY 17 1989.  

$$
421 
WGUS81 KOKX 072017
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
417 PM EDT WED SEP 7 2011

...THE FLOOD WARNING FOR THE SADDLE RIVER AT LODI IS CANCELLED...

THE RIVER HAS FALLEN BELOW FLOOD STAGE. MODERATE TO LOCALLY HEAVY
RAIN IS EXPECTED TONIGHT...BUT THE RIVER SHOULD REMAIN BELOW
FLOOD STAGE.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

NJC003-072047-
/O.CAN.KOKX.FL.W.0020.110907T2017Z-110907T2045Z/
/LODN4.1.ER.110907T1228Z.110907T1230Z.000000T0000Z.NO/
417 PM EDT WED SEP 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SADDLE RIVER AT LODI
* AT 3 PM WEDNESDAY THE STAGE WAS 3.6 FEET
* FLOOD STAGE IS 6.0 FEET

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Sep 6, 8:36 PM EDT, 27 minutes earlier.

Area forecast discussion, Sep 6, 8:36 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
836 PM EDT TUE SEP 6 2011

.SYNOPSIS...
THROUGH THURSDAY...A STATIONARY FRONT WILL REMAIN JUST SOUTH OF
THE REGION AS THE REMNANT LOW OF ONCE TROPICAL STORM LEE
DISSIPATES OVER THE OHIO VALLEY. HURRICANE KATIA WILL PASS WELL
SOUTHEAST OF THE REGION OVER THE ATLANTIC ON FRIDAY.  A COLD FRONT
WILL THEN BE USHERED SOUTH OF THE AREA LATE SATURDAY AS HIGH
PRESSURE BUILDS IN FOR SUNDAY. THE HIGH WILL DRIFT OFFSHORE
MONDAY...ALLOWING FOR A WARM FRONTAL PASSAGE ON TUESDAY.

FOR THE LATEST ON HURRICANE KATIA...REFER TO THE NATIONAL
HURRICANE CENTER.

&&

.NEAR TERM /THROUGH 6 AM WEDNESDAY/...
PLENTY OF MOISTURE STREAMING NORTHEAST OVER THE REGION THIS
EVENING. RAINFALL RATES IN EXCESS OF 0.5" PER HOUR RESULTED IN
FLOOD WARNING FOR NE NJ.

THE BREAK IN THE RAIN OVER DE AND EASTERN MD SHOULD BE SHORT
LIVED (APPROX 2 HOURS) - REACHING NYC AROUND 11 PM. CONVECTIVE
LINE APPROACHING WESTERN SHORE OF THE CHESAPEAKE SHOULD WEAKEN
AND BECOME STRATIFORM BY THE TIME IT GETS HERE - THAT WOULD BE
AROUND 1-2 AM.

RAINFALL IN WESTERN SECTIONS IS CURRENTLY AT 2-3 INCHES AND EXPECT
ANOTHER 1-2 BY MORNING. LIGHT RAIN FOR EASTERN LONG ISLAND.

RAIN EXPECTED LIFT TO THE NORTH BY MORNING.

BASICALLY STEADY TEMPS OVERNIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH 6 PM WEDNESDAY/... RAINS WILL
TAPPER OFF IN THE MORNING AS THE BEST THERMAL FORCING NORTH OF THE
STATIONARY FRONT SHIFTS NORTH OF THE FORECAST AREA. IN FACT...WE
MAY EVEN SOME DRIZZLE WITH A MODERATE EASTERLY FLOW CONTINUING OFF
THE ATLANTIC. ENOUGH LOW-LEVEL MOISTURE WILL BE IN PLACE FOR
OVERCAST CONDITIONS. HIGHS WILL BE A WARMER...WITH READINGS AROUND
70...BUT STILL 5 TO 8 DEGREES BELOW NORMAL.

THE FORECAST DILEMMA WILL BE WEDNESDAY NIGHT AS SOME MODELS POINT
AT ANOTHER ROUND OF WARM CONVEYOR BELT RAINS MOVING IN OFF THE
ATLANTIC. THE 12Z GFS IS THE MOST AGGRESSIVE WITH OVER AN INCH OF
RAINFALL ACROSS LI...AND LESSER AMOUNTS TO THE NW. THE NAM IS
CONSIDERABLY LESS AS IS HPC AND THE MODEL ENSEMBLE QPF. THERE IS
ALSO SOME WEAK INSTABILITY...SO THIS GO AROUND MAY BE MORE SHOWERY
IN NATURE AS TROPICAL MOISTURE STREAMS IN AHEAD OF HURRICANE KATIA
WELL OFF THE MID ATLANTIC COAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
H5 LOW WILL SPIN OVER THE MIDWEST THU AND FRI. AT THE SAME
TIME...KATIA WILL PASS E OF THE CWA OVER THE ATLANTIC.
MEANWHILE...SFC BOUNDARY WILL LINGER OVER THE CWA IN A MOIST
TROPICAL AIRMASS.

PW/S IN EXCESS OF 150 PERCENT OF NORMAL WILL PERSIST THU AND FRI. IT
WILL THEREFORE REMAIN HUMID ACROSS THE CWA. INTERACTION OF THE UPR
SYSTEMS WITH THIS AIRMASS WILL REMAIN THE FCST CHALLENGE THRU THIS
PERIOD. TRACK OF KATIA REMAINS OFFSHORE...REFER TO THE NHC FOR THE
OFFICIAL FCST. THIS IS MODELED TO PRODUCE ENOUGH SUBSIDENCE OVER A
NARROW REGION TO ALLOW FOR THE DISSIPATION OF SHRA THU AFTN AND EVE.
THIS NARROW REGION AS THINGS STAND NOW LOOKS TO BE OVER THE CWA. AS
A RESULT...FCST DIMINISHES PCPN CHANCES THU AFTN AND EVE...AND MOST
AREAS COULD BE COMPLETELY DRY IF THIS SCENARIO PLAYS OUT. MOST
LIKELY DRY AREAS ACROSS ERN ZONES...BETWEEN THE OUTER BANDS OFFSHORE
AND INTERIOR CONVECTION. SUBTLE CHANGES COULD ALTER THIS FCST.

ON FRI...KATIA TRACKS FURTHER OUT TO SEA...ALLOWING FOR BETTER
CONVECTIVE CHANCES SPREADING FROM W TO E BY AFTN AND INTO FRI NGT.
TSTMS INCLUDED IN THE GRIDS WITH ML MUCAPE INCREASING..ESPECIALLY
ACROSS WRN ZONES.

H5 SHORTWAVE TRACKS THRU NRN ME SAT. THIS STILL LOOKS TO PUSH THE
FRONT S OF THE CWA BY SAT EVE. TSTM CHANCES MAINLY FOR SRN ZONES
WHERE THERE WILL BE BETTER INSTABILITY.

SIGNIFICANT MODEL DIFFERENCES WITH THE 12Z SUITE AS THE ECMWF BRINGS
IN A 1024 HIGH AND THE GFS RETURNS THE FRONT. FCST PREFERENCE WAS
THE ECMWF...WHICH HAS MAINTAINED PATTERN CONTINUITY WITH PREV RUNS
AS WELL AS PREV GFS RUNS. FCST KEPT DRY.

ECMWF INTRODUCES ANOTHER TROPICAL SYSTEM FROM THE GULF INTO THE CWA
LATE MON AND TUE. FCST MAINTAINS PERSISTENCE AND BRING A WARM FRONT
THRU MON WITH FAIR WEATHER THRU TUE.

DANGEROUS RIPS CAN BE EXPECTED THRU FRI...WITH THE RIP RISK
GRADUALLY SUBSIDING ON SAT. IN ADDITION TO THE RIPS...SURF
IN EXCESS OF 7 FT WILL DEVELOP THU...AND POTENTIALLY INCREASE TO
AROUND 10 FT ON FRI. THIS WILL RESULT IN SOME BEACH EROSION ON THE
ATLANTIC COAST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
VARIABLE FLIGHT CATEGORY FORECAST THROUGH OVERNIGHT.

NORTHEAST FLOW VEERING MORE EASTERLY OVERNIGHT.

GENERALLY MVFR/IFR CONDITIONS INT RAIN/DZ THROUGH TAF
PERIOD...WITH LOCALLY SUB IFR AT INTERIOR TERMINALS.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: AMENDMENTS LIKELY THROUGH TAF PERIOD FOR
CONDS VARYING BETWEEN MVFR AND IFR.

KLGA FCSTER COMMENTS: AMENDMENTS LIKELY THROUGH TAF PERIOD FOR
CONDS VARYING BETWEEN MVFR AND IFR.

KEWR FCSTER COMMENTS: AMENDMENTS LIKELY THROUGH TAF PERIOD FOR
CONDS VARYING BETWEEN MVFR AND IFR.

KTEB FCSTER COMMENTS: AMENDMENTS LIKELY THROUGH TAF PERIOD FOR
CONDS VARYING BETWEEN MVFR AND IFR.

KHPN FCSTER COMMENTS: AMENDMENTS LIKELY THROUGH TAF PERIOD FOR
CONDS VARYING BETWEEN MVFR AND IFR.

KISP FCSTER COMMENTS: AMENDMENTS LIKELY THROUGH TAF PERIOD FOR
CONDS VARYING BETWEEN MVFR AND IFR.

OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
WED-THU...UNSETTLED PATTERN WITH PERIODS OF MVFR OR LOWER
POSSIBLE. FRI-SUN...VFR.

&&

.MARINE...
A PERSISTENT EAST FLOW THE NEXT 24 HOURS WILL PRODUCE WINDS OF 15
TO 20 KT ON THE OCEAN WATERS...AND 10 TO 15 KT ELSEWHERE...WITH
GUSTS OF 20 TO 25 KT. DUE TO THE EASTERLY FETCH AND BUILDING SEAS
AHEAD OF KATIA...THE SCA ON THE OCEAN HAS BEEN EXTENDED IN TIME
THROUGH THURSDAY. THE REMAINING WATERS LOOK TO BE JUST BELOW SCA
CRITERIA....NEVERTHELESS CONDITIONS WILL BE ROUGH ON THE SOUND DUE
TO THE EASTERLY FETCH AS WELL AS AROUND OCEAN INLET DUE TO THE SWELLS.
SOME GUSTY WINDS TO AROUND 25 KT WILL BE POSSIBLE ON THE EASTERN
OCEAN AND SOUND WATERS FRIDAY...DEPENDING ON THE TRACK OF KATIA.
PLEASE REFER TO THE HURRICANE CENTER FOR OFFICIAL FORECASTS ON
KATIA.

SCA CONDITIONS WILL REMAIN ON THE OCEAN THU-FRI. AS KATIA MAKES IT/S
CLOSEST APPROACH...SCA WIND GUSTS WILL BE POSSIBLY THU NGT AND FRI
ON THE ERN SOUND AND BAYS. SWELL DECREASES SIGNIFICANTLY SAT...BUT
SCA SEAS MAY LINGER ON THE OCEAN. HIGH PRES BUILDS IN FROM THE N SAT
NGT AND SUN...WITH CONDITIONS BLW SCA LVLS EXPECTED ON ALL WATERS
DURING THIS TIME.

&&

.HYDROLOGY...
POTENTIAL FOR ANOTHER 1 TO 2 INCHES OVERNIGHT ACROSS NE NJ AND
THE LOWER HUDSON VALLEY.

A FLOOD WATCH IS UP FOR NE NJ...LOWER HUDSON VALLEY...AND
FAIRFIELD COUNTY IN CT. FLOOD WARNING CURRENTLY UP WITH SOME
RIVERS NOW ABOVE FLOOD STAGE. RAMAPO AT MAHWAH AND SADDLE AT LODI
WILL LIKELY REACH FLOOD STAGE...THOUGH THE LODI GAUGE IS OUT OF
SERVICE.

WIDESPREAD SIGNIFICANT PCPN IS NOT EXPECTED THU-TUE. TSTMS FRI COULD
PRODUCE LOCALLY HVY RAINFALL AMOUNTS...ESPECIALLY N AND W OF THE
CITY.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CTZ005.
NY...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NYZ067>070.
NJ...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NJZ002-004-006-
     103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...DW
NEAR TERM...JST/DW
SHORT TERM...DW
LONG TERM...JMC
AVIATION...
MARINE...JMC/DW
HYDROLOGY...DW
Hazardous weather outlook, Sep 6, 4:45 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
445 PM EDT TUE SEP 6 2011

CTZ006>012-NYZ071>074-078-079-176-177-072045-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-
445 PM EDT TUE SEP 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-NJZ002-004-006-103>108-NYZ067>070-072045-
NORTHERN FAIRFIELD-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
445 PM EDT TUE SEP 6 2011

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-080-081-178-179-072045-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
445 PM EDT TUE SEP 6 2011

...RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RIP CURRENT RISK.

HIGH SURF FROM HURRICANE KATIA WILL LIKELY PRODUCE DANGEROUS RIP
CURRENTS AND EROSION ALONG THE ATLANTIC FACING BEACHES FOR THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-072045-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
445 PM EDT TUE SEP 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HIGH WAVES FROM HURRICANE KATIA WILL LIKELY IMPACT THE OCEAN
WATERS FOR THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Sep 6, 8:05 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
805 PM EDT TUE SEP 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     FLOOD            MILLBURN                40.74N  74.32W
09/06/2011                   ESSEX              NJ   BROADCAST MEDIA

            HIGHWAY 124 EASTBOUND AT SUMMIT AVENUE CLOSED DUE TO
            FLOODING.

&&

DAS
Local storm report, Sep 6, 8:52 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
852 PM EDT TUE SEP 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLOOD            PATERSON                40.91N  74.16W
09/06/2011                   PASSAIC            NJ   TRAINED SPOTTER

            PRESIDENTIAL BLVD IN PATERSON FLOODED. ROADWAY
            IMPASSABLE

&&

DAS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:06 PM EDTRiver Flood WarningOKXBergen, Passaic70 hr
Sep 7, 1:20 AM EDTAreal Flood WarningOKXBergen, Essex, Hudson, Passaic, Union20 hr

Nearby

River Flood Warnings in New Jersey, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.